Doctor insights on:
Treat Nausea Vomiting Chemotherapy
Find cause of N & V.: Fibromyalgia is a syndrome of generalized pain and weakness in numerous parts of body. It is called a syndrome because one can not find any objective evidence of a problem. One mistake the pt and doc make is that once a person is labelled as having "fibromyalgia", there is a trap other sx are part of the syndrome: n & v is not. Doc needs to look for true cause, then rx will become clear. ...Read more
Helpful to healing: Too much nausea and vomiting may allow one to be dehydrated and undernourished and to feel just plain miserable. The last thing your body needs while fighting cancer. To treat nausea is to also allow one to be more comfortable during such a crucial time. There are several different regimens available, and your treating doctor will go over these with you. ...Read moreSee 1 more doctor answer
It's a toxin: The brain has an area that triggers nausea and vomiting if something toxic gets in the body. This is what prevented early humans from dying after eating poisonous berries! chemotherapy triggers the same area of the brain, and the body tries to protect itself by vomiting. New anti-nausea drugs are so effective because they target the "vomit center" in the brain. ...Read moreSee 1 more doctor answer
Expectations : Nausea should be expected. Vomiting can occur. Though, you should have access to plenty of medications for nausea. Many people have flushing or an odd taste while getting chemo. Pain would be very unusual. There are some chemo meds that can have an allergic effect, so rash and flu-like symptoms can occur. ...Read more
Is the sancuso transdermal patch for chemotherapy induced nausea and vomiting really any better than pill medications or is it about equal in effect?
"non-inferior": Sancuso = granisetron in a transdermal patch. A study compared the granisetron patch with granisetron pills. Statistically speaking, there was "non-inferiority;" in other words, one was as effective as the other. The advantage is in the convenience of the patch compared with taking a pill several times a day. (study was by Boccia RV et al, published in Support Care Cancer. 2011;19(10):1609.) ...Read more
Do ipecacuanha tablets (bottle says to treat nausea, vomiting or cough) have the same effect as syrup of ipecac (which induces vomiting)?
Opposite effect!: I am presuming the Ipecacuanha tablets you are talking about are homeopathic (it is probably labelled something like 12x or 30c). This actually prevents nausea and vomiting rather than inducing it. One of the main principles of homeopathy is "like cures like." As Ipecac syrup induces vomiting, a highly dilute form of it prepared homeopathically helps to prevent vomiting. ...Read more
How long does it take gastritis & esophagitis symptoms to resolve when treated with Prilosec & carafate (sucralfate)? (nausea/vomiting/difficulty swallowing)
Have been experiencing nausea and vomiting since April been to doctor was treated for ectopic pregnancy. Still having nausea, vomiting, and back pain?
Indigestion: There are many causes that can result in symptoms you describe. First thing you should try is an over the counter antacid or acid suppressant such as zantac (ranitidine). However, if the symptom persists, or progresses despite these measures, you should go see a doctor for a form evaluation. ...Read more
- Talk to a doctor live online for free
- Causes nausea vomiting chemotherapy
- Chemotherapy induced nausea and vomiting
- Why does chemotherapy cause nausea and vomiting?
- Ask a doctor a question free online
- Nausea and vomiting
- Vomiting expect chemotherapy
- Vomiting after chemotherapy
- Chemotherapy induced vomiting
- Talk to a urgent care specialist online for free